# SDR ERAAA201000002

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 15,251 hours, 22,387 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Separated
- Location: Zone 800
- Part time: 15,251 hours, 22,387 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE FELL OFF.  REMOVED DOOR HANDLE, REPLACED SNAP RING AND REINSTALLED DOOR HANDLE IAW HB1900D MM 52-30-00.
